Alert archive / New Jersey / Storm Warnings in 2010
Storm Warning 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this storm warning at Mar 13, 2010, 3:43 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2010, 3:43 PM EST (20:43 UTC)
- Expired
- Mar 13, 2010, 10:57 PM EST
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
047 WHUS71 KPHI 132043 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 PM EST SAT MAR 13 2010 ANZ450>452-140400- /O.UPG.KPHI.GL.W.0011.000000T0000Z-100314T1000Z/ /O.NEW.KPHI.SR.W.0004.100313T2043Z-100314T0400Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 343 PM EST SAT MAR 13 2010 ...STORM WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ453>455-140445- /O.NEW.KPHI.SW.Y.0002.100313T2043Z-100314T2300Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 343 PM EST SAT MAR 13 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 7 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
1 follow-up statement
763 WHUS71 KPHI 140357 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1057 PM EST SAT MAR 13 2010 ANZ450>452-140900- /O.CAN.KPHI.SR.W.0004.000000T0000Z-100314T0400Z/ /O.NEW.KPHI.GL.W.0012.100314T0357Z-100314T0900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1057 PM EST SAT MAR 13 2010 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT SUNDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. THE STORM WARNING HAS BEEN CANCELLED. WINDS CONTINUE TO DECREASE OVER THE NORTHERN COASTAL WATERS. GUSTS WILL ONLY BE AROUND GALE FORCE THE NEXT SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ453>455-140900- /O.CON.KPHI.SW.Y.0002.000000T0000Z-100314T2300Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1057 PM EST SAT MAR 13 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this storm warning went out at Mar 13, 3:43 PM EST, 0 minutes earlier.
Area forecast discussion, Mar 13, 3:43 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EST SAT MAR 13 2010
.SYNOPSIS...
LOW PRESSURE OVER THE CENTRAL MID ATLANTIC REGION AT MID AFTERNOON
WILL MEANDER OVER OUR REGION...OR JUST SOUTH OF OUR AREA....TONIGHT.
THE LOW WILL MOVE SLOWLY EASTWARD AND OFFSHORE SUNDAY BUT REMAIN
JUST OFF THE NEW JERSEY AND DELAWARE COASTLINES MONDAY. THE LOW IS
FORECAST TO FINALLY MOVE EASTWARD MONDAY NIGHT AND TUESDAY. WEAK
HIGH PRESSURE IS EXPECTED TO BE OVER OUR AREA WEDNESDAY AND
THURSDAY...BUT A COLD FRONT MAY MOVE THROUGH THE REGION FRIDAY.
STRONGER LOW PRESSURE MAY AFFECT THE AREA DURING NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
ACCORDING TO KDIX BASE VELOCITIES, WINDS ABOUT A THOUSAND FEET OFF
THE GROUND HAVE BEEN 75 TO 80 KNOTS ALONG THE NEW JERSEY COAST
THIS AFTERNOON. THE STORM HAS BEEN ABLE TO PENETRATE TO THE GROUND
BETTER THAN EXPECTED YESTERDAY...AND CONSEQUENTLY SURFACE WINDS
HAVE BEEN STRONGER ESPECIALLY NEAR THE COAST. THE GRADIENT HAS
LESSENED OVER OUR FAR SOUTHERN AREAS WITH THE NORTHWARD LOW DRIFT
EARLY THIS AFTERNOON, AND WINDS OVER SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND HAVE NOT BEEN MUCH OF A FACTOR, AT LEAST FOR
THE LAND. SEE BELOW FOR CONTRIBUTIONS TO TIDAL FLOODING THERE. AS
THE LOW DRIFTS NORTHWARD INTO SOUTHERN PORTIONS OF OUR AREA THIS
EVENING, THE WINDS WILL DIMINISH OVER SOUTHERN NEW JERSEY FIRST
(KMIV AND KILG HAVE ALREADY DROPPED A BIT), AND THEN NORTHERN
SECTIONS WILL FOLLOW LATER THIS EVENING. SO, THE COASTAL HIGH WIND
WARNING WILL CONTINUE SOUTH UNTIL 5 PM, BUT IT MAY HAVE TO BE
REPLACED WITH A WIND ADVISORY FOR A COUPLE OF HOURS THEREAFTER.
THE NORTHERN COASTAL HIGH WIND WARNING WILL STILL BE UP THROUGH 10
PM. OTHER AREAS IN THE WIND ADVISORY WILL CONTINUE AS FROM BEFORE,
THROUGH 5 PM SOUTH AND 10 PM NORTH.
THE HEAVY RAIN WAS PINWHEELING NORTHWESTWARD THROUGH OUR AREA AT
LATE AFTERNOON. THERE COULD BE BREAKS UNTIL MORE RAIN DEVELOPS A
LITTLE LATER TONIGHT, BUT WE'LL CONTINUE WITH CATEGORICAL RAIN
HEAVY AT TIMES NORTH SHADING DOWN TO LIKELY SOUTH. HPC QPF
GUIDANCE WAS ACCEPTED, AS THIS BLENDED WELL WITH SURROUNDING
OFFICES. WITH SUNSET, WE'LL LET THE MENTION OF THUNDER DISAPPEAR.
MINIMUM TEMPERATURES WERE A BLEND OF GFS AND NAM GUIDANCE, AS THE
NAM MOS SEEMED A LITTLE LOW GIVEN CLOUDS AND SOME WIND.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
WITH THE LOW PIVOTING AROUND OUR AREA UNDER THE INFLUENCE OF THE
UPPER LOW, PRECIPITATION CHANCES WERE HELD HIGH SUNDAY...FROM LOW
CATEGORICAL NORTH TO HIGH CHANCE SOUTH IN SHOWERS. MODEL GUIDANCE
SEEMS TO BE IN AGREEMENT THAT THE LOW WILL HANG JUST OFFSHORE MONDAY
AS THE UPPER LOW WOBBLES, BEFORE MOVING OUT MONDAY NIGHT AND
TUESDAY, SO THIS SCENARIO WAS FOLLOWED...WITH PRECIPITATION
CHANCES DWINDLING GRADUALLY SUNDAY NIGHT AND MONDAY, AND DOWN TO DRY
WEATHER MONDAY. WITH COLDER AIR FOLLOWING, A LITTLE SNOW CONTINUED
TO BE ADDED INTO THE PRECIPITATION TYPE MIX LATE SUNDAY NIGHT AND
EARLY MONDAY FAR NORTH.
MOS TEMPERATURES WERE USED FOR CONVENIENCE SAKE FOR THE SHORT TERM
PERIOD.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DRY WEATHER IS EXPECTED THROUGH MUCH OF THE EXTENDED FORECAST AT
THIS TIME. HIGH PRESSURE WILL TRY TO NOSE IN BEHIND THE DEPARTING
LOW PRESSURE SYSTEM AS IT MOVES OUT TO SEA TUESDAY NIGHT. AN AREA OF
LOW PRESSURE WILL BE SLIDING TO OUR NORTH AROUND FRIDAY NEAR THE
MAINE/CANADIAN BORDER WHICH MAY DRAG A WEAK FRONTAL BOUNDARY CLOSE
TO OUR AREA. HOWEVER, MOST OF THE PRECIPITATION ASSOCIATED WITH THIS
SYSTEM IS EXPECTED TO REMAIN NORTH OF OUR AREA. AT THE SAME TIME,
ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN WELL TO OUR SOUTH
AND EAST OUT OVER THE OCEAN, BUT WILL STILL NEED TO BE WATCHED. THE
BEST CHANCE OF PRECIPITATION IN THE EXTENDED FOR OUR AREA IS
EXPECTED TO BE SOMETIME NEXT WEEKEND WITH THE PASSAGE OF A COLD
FRONT, BETWEEN LATE SATURDAY AND LATE SUNDAY. THE GFS BRINGS THE
FRONT AND PRECIPITATION AS EARLY AS LATE SATURDAY, WHILE THE ECMWF
BRINGS IT THROUGH LATER ON SUNDAY. THIS IS VERY LATE IN THE
EXTENDED, AND WILL BECOME BETTER DEFINED OVER THE NEXT SEVERAL DAYS.
TEMPERATURES ARE EXPECTED TO REMAIN FAIRLY CONSISTENT THROUGH MUCH
OF THE EXTENDED WITH BOTH HIGHS AND LOWS A FEW DEGREES ABOVE NORMAL.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A BAND OF HEAVY RAIN ROTATING THROUGH THE AREA IS RESULTING IN IFR
CONDS AT MOST OF THE TAF SITES. EXCEPTION IS MVFR AT ABE AND RDG BUT
THAT SAME BAND WILL BE AFFECTING THEM SOON. AFTER THE RAIN MOVES
THRU LATER THIS AFTN/EVE...VSBYS SHOULD IMPROVE SMWHT BY CIGS ARE
EXPECTED TO REMAIN MAINLY IFR...ESPECIALLY AFTER DARK WITH SOME
SLIGHT NIGHTTIME COOLING. THE VERY GUSTY WINDS ARE EXPECTED TO
SLACKEN A BIT BY LATE AFTERNOON BUT WILL CONTINUE SOMEWHAT GUSTY
FROM THE NE THIS EVENING.
OUTLOOK...
THE STORM SYSTEM THAT IS CAUSING THIS WX WILL REMAIN OVER THE AREA
FOR THE NEXT COUPLE OF DAYS SO NO DRAMATIC IMPROVEMENT IS EXPECTD.
&&
.MARINE...
WINDS REALLY RAMPED UP OVER THE NJ COASTAL WATERS IN RESPONSE TO AN
80+ KT LOW LEVEL JET. BUOYS OFF THE NRN NJ COAST HAVE BEEN GUSTING TO
NEAR 50 KT...SO WE UPGRADED GALES TO A STORM WARNING N OF LITTLE
EGG. THIS ALSO TO BE IN BETTER COORD WITH OKX. IN CONTRAST...WIND
HAVE DROPPED OFF DRAMATICALLY...PRETTY MUCH AS FCST...OVER DEL BAY
AND OVER THE DE AND SRN NJ COASTAL WATERS. SO WE HAVE CONVERTED TO A
SCA THERE FOR NOW. WINDS SHOULD CONTINUE TO WEAKEN FROM S TO N THIS
EVENING...HWVR SEAS WILL REMAIN HIGH OVER THE COASTAL WATERS SO WE
WILL LIKELY BE EXTDG THE SCA THERE.
WINDS AND SEAS MAY INCREASE AGAIN FROM THE NORTH ON MON/TUE AS LOW
PRESSURE IS FCST TO RE-INTENSIFY OFF THE COAST.
&&
.HYDROLOGY...
HERE IS WHAT'S EXPECTED AT OUR FORECAST POINTS. NOTE...THIS IS NOT A
100% INCLUSIVE LIST. FLOODING CAN ALSO OCCUR OUTSIDE OF THESE POINTS.
FOR NEW JERSEY...
APPROACH FLOOD STAGE...
RARITAN ON THE NORTH BRANCH RARITAN
RIEGELSVILLE ON THE DELAWARE
TRENTON ON THE DELAWARE
CREST ABOVE FLOOD STAGE...
MILLINGTON ON THE PASSAIC
CHATHAM ON THE PASSAIC
PINE BROOK ON THE PASSAIC
BOONTON ABOVE ON THE ROCKAWAY
BOONTON BELOW ON THE ROCKAWAY
POMPTON PLAINS ON THE POMPTON
MACOPIN ON THE PEQUANNOCK
POMPTON LAKES ON THE RAMAPO
MANVILLE ON THE RARITAN
BOUND BROOK ON THE RARITAN
STANTON ON THE SOUTH BRANCH RARITAN
TRENTON ON THE ASSUNPINK
PEMBERTON ON THE NORTH BRANCH RANCOCAS
MODERATE FLOODING...
BLACKWELLS MILLS ON THE MILLSTONE
WANAQUE ON THE WANAQUE
LITTLE FALLS ON THE PASSAIC
FOR PENNSYLVANIA AND DELAWARE...
CREST ABOVE FLOOD STAGE...
GRATERFORD ON THE PERKIOMEN
PHILADELPHIA ON THE SCHUYLKILL
CHADDS FORD ON THE BRANDYWINE
MODERATE FLOODING...
LANGHORNE ON THE NESHAMINY
COOCHS BRIDGE ON THE CHRISTINA
&&
.TIDES/COASTAL FLOODING...
HAVE MADE SOME CHANGES TO THE COASTAL FLOOD WARNINGS AND ADVISORIES.
THERE WAS MINOR TO ALMOST MODERATE FLOODING IN THE LOWER DELAWARE
RIVER WHICH WAS GREATER THAN EXPECTED. COASTAL POINTS THAT WERE
UNDER A WARNING FOR THIS MORNINGS HIGH TIDE EXPERIENCED STRONG MINOR
BUT NOT QUITE MODERATE FLOODING.
THE UPCOMING HIGH TIDE FOR THIS EVENING IS NOT QUITE AS HIGH
ASTRONOMICALLY...AND WINDS WILL BE SLACKING OFF OVER SOUTHERN
AREAS...SO WE THINK ACTUAL MAX HIGH TIDE LEVELS FROM ROUGHLY
ATLANTIC CITY SOUTH SHOULD BE NOT QUITE AS HIGH THIS EVENING
COMPARED TO THIS MORNING. HIGH TIDES WILL OCCUR EARLY THIS EVENING
ALONG THE SOUTHERN NJ AND DE COAST...LATE EVENING ON THE UPPER
DELAWARE BAY...AND AROUND MIDNIGHT IN THE PHILA AREA.
FOR THE NJ COAST NORTH OF LITTLE EGG...WE ARE CONTINUING A COASTAL
FLOOD WARNING FOR THE HIGH TIDE THAT WILL OCCUR EARLY THIS EVENING.
MODERATE FLOODING IS EXPECTED AROUND THIS TIME. STRONG E TO NE WINDS
SHOULD CONTINUE THERE THROUGH THE AFTERNOON SUPPORTED BY AN 80+ KT
JET AT 925MB.
WINDS ARE EXPECTED TO REMAIN RELATIVELY LIGHT AFTER THIS
EVENING...BUT WE WILL LEAVE DECISIONS ABOUT LATER TIDE CYCLES TO
FUTURE SHIFTS. SOME GUIDANCE IS INDICATING HIGHER TIDES ON MON/TUE
BUT THIS IS FAIRLY LOW CONFIDENCE NOW.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ054-055-060>062-
067>071.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR PAZ054-055-061-
062-069.
WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR PAZ060-067-068-
070-071.
COASTAL FLOOD ADVISORY UNTIL 4 AM EDT SUNDAY FOR PAZ070-071.
NJ...FLOOD WATCH THROUGH SUNDAY MORNING FOR NJZ001-007>010-012>027.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR NJZ001-007>010-
012-013-015-019-020-027.
WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR NJZ016>018-
021>023.
COASTAL FLOOD ADVISORY UNTIL 4 AM EDT SUNDAY FOR NJZ016>018-
021.
COASTAL FLOOD WARNING UNTIL 9 PM EST THIS EVENING FOR
NJZ012>014-020-026-027.
HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR NJZ014-026.
COASTAL FLOOD ADVISORY UNTIL 9 PM EST THIS EVENING FOR
NJZ022>025.
HIGH WIND WARNING UNTIL 5 PM EST THIS AFTERNOON FOR NJZ024-025.
DE...FLOOD WATCH THROUGH SUNDAY MORNING FOR DEZ001>004.
WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 4 AM EDT SUNDAY FOR DEZ001-002.
COASTAL FLOOD ADVISORY UNTIL 9 PM EST THIS EVENING FOR DEZ003-
004.
MD...FLOOD WATCH THROUGH SUNDAY MORNING FOR MDZ008-012-015-019-020.
WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR MDZ008.
MARINE...STORM WARNING UNTIL 11 PM EST THIS EVENING FOR ANZ450>452.
GALE WARNING FROM 11 PM EST THIS EVENING TO 6 AM EDT SUNDAY
FOR ANZ450>452.
SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR ANZ430-
431-453>455.
&&
SYNOPSIS.../
NEAR TERM.../
SHORT TERM.../
LONG TERM...ROBERTSON
AVIATION...AMC
MARINE...AMC
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...AMCHazardous weather outlook, Mar 13, 3:36 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EST SAT MAR 13 2010 NJZ001-007>010-015-019-PAZ054-055-061-062-069-142045- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER- NORTHWESTERN BURLINGTON-CARBON-MONROE-LEHIGH-NORTHAMPTON-BUCKS- 336 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-142045- EASTERN MONMOUTH-COASTAL OCEAN- 336 PM EST SAT MAR 13 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-025-142045- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 336 PM EST SAT MAR 13 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>018-021-PAZ070-071-142045- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-DELAWARE-PHILADELPHIA- 336 PM EST SAT MAR 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ022-023-142045- ATLANTIC-CAPE MAY- 336 PM EST SAT MAR 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-020-027-142045- MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 336 PM EST SAT MAR 13 2010 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-PAZ060-067-068-142045- CECIL-BERKS-CHESTER-MONTGOMERY- 336 PM EST SAT MAR 13 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-142045- KENT- 336 PM EST SAT MAR 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-142045- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 336 PM EST SAT MAR 13 2010 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-142045- INLAND SUSSEX-DELAWARE BEACHES- 336 PM EST SAT MAR 13 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STREAMS AND RIVERS WILL BE RUNNING HIGH...WITH POSSIBLE RESIDUAL FLOODING...AS RAIN CONTINUES TO RUN OFF SUNDAY AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-142045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 336 PM EST SAT MAR 13 2010 ...STORM WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 11 PM EST THIS EVENING TO 6 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-142045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EST SAT MAR 13 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 13, 11:23 AM EST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 AM EST SAT MAR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM NON-TSTM WND DMG 5 N TABERNACLE 39.92N 74.70W
03/13/2010 BURLINGTON NJ TRAINED SPOTTER
SMALL TREE REPORTED DOWN ON RETREAT ROAD IN SOUTHAMPTON
TOWNSHIP.
1025 AM NON-TSTM WND DMG 3 SW WINDSOR 40.21N 74.62W
03/13/2010 MERCER NJ TRAINED SPOTTER
SEVERAL POWER POLES REPORTED DOWN ON ROUTE 526 NEAR WEST
MANOR WAY IN ROBBINSVILLE.
1030 AM NON-TSTM WND DMG COCHRANVILLE 39.89N 75.92W
03/13/2010 CHESTER PA TRAINED SPOTTER
LARGE TELEPHONE POLE REPORTED DOWN ON US ROUTE 1 NEAR PA
ROUTE 10.
&&
MEOLA/DANIELLocal storm report, Mar 13, 1:40 PM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 PM EST SAT MAR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM NON-TSTM WND DMG 5 N TABERNACLE 39.92N 74.70W
03/13/2010 BURLINGTON NJ TRAINED SPOTTER
SMALL TREE REPORTED DOWN ON RETREAT ROAD IN SOUTHAMPTON
TOWNSHIP.
1025 AM NON-TSTM WND DMG 3 SW WINDSOR 40.21N 74.62W
03/13/2010 MERCER NJ TRAINED SPOTTER
SEVERAL POWER POLES REPORTED DOWN ON ROUTE 526 NEAR WEST
MANOR WAY IN ROBBINSVILLE.
1030 AM NON-TSTM WND DMG COCHRANVILLE 39.89N 75.92W
03/13/2010 CHESTER PA TRAINED SPOTTER
LARGE TELEPHONE POLE REPORTED DOWN ON US ROUTE 1 NEAR PA
ROUTE 10.
1214 PM NON-TSTM WND DMG NORTH BRUNSWICK TOWNSHI 40.45N 74.48W
03/13/2010 MIDDLESEX NJ AMATEUR RADIO
POLE REPORTED DOWN NEAR ADAMS AND COZENS LANE.
0100 PM NON-TSTM WND DMG 3 E HOPATCONG 40.96N 74.59W
03/13/2010 MORRIS NJ TRAINED SPOTTER
TREE REPORTED DOWN ON A HOUSE IN JEFFERSON.
0102 PM NON-TSTM WND DMG EWING 40.27N 74.80W
03/13/2010 MERCER NJ TRAINED SPOTTER
LARGE TREE REPORTED DOWN ON A HOUSE.
&&
MEOLA/DANIELLocal storm report, Mar 13, 2:50 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 PM EST SAT MAR 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM NON-TSTM WND DMG 5 N TABERNACLE 39.92N 74.70W
03/13/2010 BURLINGTON NJ TRAINED SPOTTER
SMALL TREE REPORTED DOWN ON RETREAT ROAD IN SOUTHAMPTON
TOWNSHIP.
1025 AM NON-TSTM WND DMG 3 SW WINDSOR 40.21N 74.62W
03/13/2010 MERCER NJ TRAINED SPOTTER
SEVERAL POWER POLES REPORTED DOWN ON ROUTE 526 NEAR WEST
MANOR WAY IN ROBBINSVILLE.
1030 AM NON-TSTM WND DMG COCHRANVILLE 39.89N 75.92W
03/13/2010 CHESTER PA TRAINED SPOTTER
LARGE TELEPHONE POLE REPORTED DOWN ON US ROUTE 1 NEAR PA
ROUTE 10.
1214 PM NON-TSTM WND DMG NORTH BRUNSWICK TOWNSHI 40.45N 74.48W
03/13/2010 MIDDLESEX NJ AMATEUR RADIO
POLE REPORTED DOWN NEAR ADAMS AND COZENS LANE.
0100 PM NON-TSTM WND DMG 3 E HOPATCONG 40.96N 74.59W
03/13/2010 MORRIS NJ TRAINED SPOTTER
TREE REPORTED DOWN ON A HOUSE IN JEFFERSON.
0102 PM NON-TSTM WND DMG EWING 40.27N 74.80W
03/13/2010 MERCER NJ TRAINED SPOTTER
LARGE TREE REPORTED DOWN ON A HOUSE.
0145 PM NON-TSTM WND DMG 3 NNW TURNERSVILLE 39.81N 75.08W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
POLE REPORTED DOWN ON MAIN STREET IN BLENHEIM.
0145 PM FLOOD 4 E WOODBURY 39.84N 75.07W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
BIG TIMBER CREEK IS REACHING THE BACK OF SEVERAL HOMES
NEAR FRONT STREET AND THE BLACKHORSE PIKE.
0200 PM FLOOD MOUNT EPHRAIM 39.88N 75.09W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
NEWTON CREEK IS FLOODED UP TO THE BACK OF SEVERAL HOMES.
0224 PM FLOOD CAMDEN 39.94N 75.11W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
ROUTE 30 AT MLK BLVD IS CLOSED DUE TO FLOODING.
0230 PM FLOOD VOORHEES 39.85N 74.96W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
I-295 NORTHBOUND HAS 2 LANES COVERED IN WATER NEAR EXIT
28.
0245 PM FLOOD GLOUCESTER CITY 39.89N 75.12W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
ROUTE 130 SOUTH AT MARKET AND JUNCTION IS CLOSED DUE TO
FLOODING.
0245 PM FLOOD WESTVILLE 39.87N 75.13W
03/13/2010 CAMDEN NJ TRAINED SPOTTER
ROUTE 551 BRIDGE OVER LITTLE TIMBER CREEK CLOSED DUE TO
FLOODING.
&&
MEOLA/DANIELThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 10:36 AM EST | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 14 hr |
| Mar 13, 10:48 AM EST | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 7 hr |
| Mar 13, 12:16 PM EST | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Salem | 6 hr |
| Mar 13, 12:40 PM EST | Areal Flood Warning | PHI | Camden, Gloucester | 6 hr |
| Mar 13, 12:57 PM EST | River Flood Warning | PHI | Morris, Passaic | 3 days |
| Mar 13, 2:01 PM EST | High Wind Warning | PHI | Atlantic, Burlington, Cape May, Mercer, Middlesex, Monmouth and 1 more | 8 hr |
| Mar 13, 3:16 PM EST | River Flood Warning | PHI | Morris, Somerset | 6 days |
| Mar 13, 3:26 PM EST | River Flood Warning | PHI | Burlington | 6 days |
| Mar 13, 3:31 PM EST | River Flood Warning | PHI | Somerset | 64 hr |
| Mar 13, 3:43 PM EST | Small Craft Advisory for Hazardous Seas | PHI | 35 hr | |
| Mar 13, 4:20 PM EST | River Flood Warning | PHI | Mercer | 14 hr |
| Mar 13, 4:28 PM EST | River Flood Warning | PHI | Morris, Passaic | 3 days |
| Mar 13, 4:28 PM EST | River Flood Warning | PHI | Bergen, Morris, Passaic | 59 hr |
| Mar 13, 4:41 PM EST | River Flood Warning | PHI | Morris | 3 days |
| Mar 13, 4:41 PM EST | River Flood Warning | PHI | Morris | 4 days |
| Mar 13, 6:03 PM EST | River Flood Warning | PHI | Hunterdon, Somerset | 26 hr |
| Mar 13, 6:03 PM EST | River Flood Warning | PHI | Somerset | 21 hr |
| Mar 13, 6:04 PM EST | Areal Flood Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 6 more | 8 hr |
| Mar 13, 3:07 PM EST | River Flood Warning | PHI | Bucks | 20 hr |
| Mar 13, 3:52 PM EST | River Flood Warning | PHI | Chester | 12 hr |
| Mar 13, 3:52 PM EST | River Flood Warning | PHI | Chester, Delaware | 19 hr |
| Mar 13, 4:00 PM EST | River Flood Warning | PHI | Delaware | 7 hr |
| Mar 13, 4:36 PM EST | River Flood Warning | PHI | Montgomery | 11 hr |
| Mar 13, 10:06 AM EST | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 8 hr |
Nearby
Storm Warnings in New Jersey, 2010Every storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.